Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

June 27, 2015Warren County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 27, 2015, 4:16 PM EDT for Warren County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 4:16 PM EDT (20:16 UTC)
Expired
Jun 27, 2015, 4:45 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

County Warren County, GA

The radar

The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WWUS82 KFFC 272016
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SAT JUN 27 2015
 
GAZ061-062-272045-
HANCOCK GA-WARREN GA-
416 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND GUSTY 
WINDS IN HANCOCK AND WARREN COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPARTA...MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS HANCOCK AND 
WARREN COUNTIES THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...SPARTA...NORWOOD...CAMAK...SPRINGFIELD...REESE...BEALL
SPRINGS...SHOALS...POWELTON...CULVERTON...JEWELL AND MAYFIELD.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... 
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND 
LIGHTNING AND HEAVY RAIN.

LAT...LON 3331 8252 3333 8255 3332 8259 3331 8260
      3330 8264 3328 8267 3326 8274 3325 8275
      3326 8298 3344 8298 3344 8285 3346 8286
      3351 8261 3345 8259 3341 8255 3335 8255
      3335 8253
TIME...MOT...LOC 2015Z 266DEG 29KT 3337 8293 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 3:23 PM EDT, 53 minutes earlier.

Area forecast discussion, Jun 27, 3:23 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT SAT JUN 27 2015

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
AREA OBS AND REGIONAL RADARS ARE SHOWING THE MUCH ADVERTISED COLD
FRONT PUSHING INTO NW AL AND CENTRAL TN. TIMING TOOL INDICATES THE
FRONT WILL PUSH INTO FAR NW GA BETWEEN 5-6 PM... THEN ATLANTA AREA
BETWEEN 7-9 PM... THEN SAGGING INTO THE COLUMBUS AND MACON AREAS
BETWEEN 5-7 AM SUNDAY MORNING.

MORNING CLOUDINESS HAVE HELPED HOLD INSTABILITIES DOWN... HOWEVER...
LARGE CLOUD BREAKS ARE OCCURRING AND ALLOWING SOME SPOTS TO WARM
INTO THE 90S THIS AFTERNOON. SPC CONTINUES TO SHOW MUCH OF NORTH AND
CENTRAL GA IN A SLIGHT RISK AREA TODAY... BUT BEGINNING TO THINK THE
AREA OF GREATEST CONCERN FOR ISOLATED SEVERE STORMS WILL BE MAINLY
ALONG AND SOUTH OF THE I-20 CORRIDOR WEST OF ATLANTA... AND THE I-85
CORRIDOR EAST OF ATLANTA WHERE CAPE VALUES ARE EXPECTED TO CLIMB
INTO THE 3000-3500 J/KG RANGE WITH AFTERNOON HEATING. STILL LOOKS
LIKE MODEST DEEP LAYER SHEAR VALUES OF 20-30 KTS... COUPLED WITH A
VERY MOIST ENVIRONMENT WITH 1.75-2.00 PWS... SHOULD HELP HOLD MOST
STORMS BELOW SEVERE LIMITS... WITH THE TYPICAL GARDEN VARIETY STORM
PRODUCING WIND GUSTS IN THE 35-45 MPH RANGE... FREQUENT LIGHTNING
AND LOCALLY HEAVY RAIN. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED
SEVERE STORM WITH WIND GUSTS OF 60-70 MPH BEING THE MAIN THREAT. THE
HAIL THREAT STILL LOOKS MINIMAL WITH THE FREEZING LEVEL ABOVE 14KFT.
TRAINING OF STORMS ACROSS THE SAME AREA COULD QUICKLY CAUSE RISES ON
AREA CREEKS AND PONDING OF WATER ACROSS LOW LYING... FLOOD PRONE
AREAS. SO BE ALERT FOR BRIEF MINOR FLOODING.

THE THUNDERSTORM THREAT WILL QUICKLY END BEHIND THE COLD FRONTAL
PASSAGE THROUGH THE EVENING AND GREATLY DIMINISH AFTER MIDNIGHT WITH
LOSS OF DAYTIME HEATING. ISOLATED POST FRONTAL SHOWERS/PATCHES OF
LIGHT RAIN MAY LINGER A FEW HOURS BEHIND THE FRONT.

CLEARING SKIES ARE ON TAP FOR SUNDAY... EXCEPT MAY HOLD ONTO A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE FAR SOUTHERN
REACHES OF THE FORECAST AREA FOR SUNDAY AFTERNOON... AS THERE IS
STILL SOME UNCERTAINTY ON JUST HOW FAR SOUTH THE FRONT WILL BE ABLE
TO PUSH ON SUNDAY DURING DAYTIME HEATING... BUT THINK ALL AREAS
WILL BE POP FREE BY SUNDAY EVENING.

OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO
SHOW HIGHER THEN GUIDANCE POPS FOR THIS AFTERNOON-EVENING AND
OVERNIGHT FOR AREAS FAR SOUTH. LOOK FORWARD TO THE COOLER TEMPS
BEHIND THE FRONT FOR SUNDAY AND SUNDAY NIGHT. ENJOY.

39

.LONG TERM /MONDAY THROUGH SATURDAY/...
INITIAL EXTENDED PERIODS CONTINUE WITH A SLIGHTLY COOLER AND DRY
AIR MASS OVER THE AREA BEHIND THE SHORT TERM COLD FRONT. MORE
DYNAMIC PATTERN IN STORE TUESDAY THROUGH THE REMAINDER OF THE WEEK
AS UPPER THROUGH AXIS REMAINS WEST OF THE AREA AND SEVERAL
DISTURBANCES TRAVERSE THE AREA IN THE NORTHWEST FLOW. THIS ACTIVE
PATTERN KEEPS ENHANCED POPS ACROSS THE AREA THROUGH FRIDAY...WITH
GOOD CHANCE TO LIKELY POPS EACH AFTERNOON AND EVENING...AND SLIGHT
TO LOW END CHANCE EACH OVERNIGHT PERIOD. ECMWF AND GFS DO DIFFER
SIGNIFICANTLY BY LATE WEEK ON THE PLACEMENT OF THE BEST MOISTURE
ACROSS THE REGION...PARTICULARLY FOR THE WEEKEND. FOR NOW HAVE
GONE WITH A GENERAL BLEND OF THE MODELS...BUT WOULD LIKE TO SEE
MORE OF THE ECWMF SOLUTION...KEEPING THE AREA IN A LESS FAVORABLE
POSITION FOR STORMS FOR THE HOLIDAY WEEKEND.

31/01

&&

.AVIATION...
18Z UPDATE...
SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE TO DEVELOP AND
MOVE ACROSS THE TAF SITES THROUGH THE EARLY TO MID EVENING HOURS
AHEAD OF A COLD FRONT. VFR CIGS WILL PREVAIL... EXCEPT TEMPO
MVFR/IFR WITH TSTMS. CIGS WILL LOWER BACK DOWN TO MVFR LEVELS
SHORTLY AFTER MIDNIGHT TONIGHT... WITH MOIST GROUNDS IN PLACE. THESE
CIGS WILL CLEAR BY 12-15Z SUN AS DRIER AIR SPREADS IN BEHIND THE
COLD FRONT ON SUNDAY. WINDS WILL REMAIN WESTERLY AHEAD OF THE FRONT
THIS AFTERNOON AND EARLY EVENING... THEN SHIFT NW BEHIND THE FRONT
AROUND 03-05Z SUN AT ATL... THEN AROUND 8-11Z SUN FOR CSG AND MCN.
STILL EXPECT SOME WIND GUSTS THIS AFTERNOON...BUT WILL DIMINISH THIS
EVENING. WINDS MAY SHOW A LIGHT GUSTS ON SUN BEHIND THE FRONT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON MVFR CIGS TONIGHT. HIGH ON ALL OTHER ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  88  64  90 /  70   5   5   5
ATLANTA         67  85  67  88 /  70   5   5   5
BLAIRSVILLE     58  80  56  82 /  40   5   5  20
CARTERSVILLE    63  85  61  88 /  50   5   5  10
COLUMBUS        71  87  69  90 /  80  20   5  10
GAINESVILLE     65  84  64  86 /  60   5   5  10
MACON           70  89  67  90 /  80  20   5   5
ROME            64  85  61  88 /  40   5   5  20
PEACHTREE CITY  67  86  64  89 /  70   5   5   5
VIDALIA         73  89  70  92 /  80  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....01
AVIATION...39
Hazardous weather outlook, Jun 27, 5:01 AM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 AM EDT SAT JUN 27 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
501 AM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED TO SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND
LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL.

DUE TO THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS
POSSIBLE.

DISCUSSION...

A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS MORNING AND INTO
CENTRAL GEORGIA THIS AFTERNOON. WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL OCCUR ALONG AND AHEAD OF THE COLD FRONT. AS DAYTIME HEATING
OCCURS THIS AFTERNOON...INSTABILITIES WILL INCREASE BRINGING THE
RISK OF SEVERE THUNDERSTORMS TO NORTH AND CENTRAL GEORGIA.

THE BEST TIMES FOR SEVERE STORMS WILL BE FROM 10 AM TODAY THROUGH
MIDNIGHT TONIGHT...MAINLY ACROSS NORTH GEORGIA THIS MORNING AND INTO
THE AFTERNOON...AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS THE
STATE REMAINS IN A VERY ACTIVE PATTER. THERE IS STILL UNCERTAINTY
IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY
TUNED TO FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 27, 3:44 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT SAT JUN 27 2015

GAZ052-053-066-067-272015-
HEARD GA-TROUP GA-COWETA GA-MERIWETHER GA-
344 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN HEARD...TROUP... COWETA AND MERIWETHER COUNTIES UNTIL
415 PM EDT...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEWNAN
TO NEAR CORINTH...AND MOVING SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE  SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HEARD...TROUP...COWETA AND MERIWETHER COUNTIES THROUGH 415 PM
EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...MORELAND...
SHARPSBURG...TURIN...LONE OAK...EAST NEWNAN...CORINTH...
HARRISONVILLE...POWERS CROSSROADS AND SAINT MARKS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3336 8461 3302 8483 3322 8507 3341 8494
TIME...MOT...LOC 1943Z 294DEG 68KT 3335 8489 3319 8501
Special weather statement, Jun 27, 3:50 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SAT JUN 27 2015

GAZ050-061-073-272015-
BALDWIN GA-GREENE GA-HANCOCK GA-
350 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN BALDWIN...GREENE AND HANCOCK COUNTIES UNTIL 415 PM
EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITE
PLAINS TO 9 MILES SOUTH OF EATONTON...AND MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE  SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BALDWIN...GREENE AND HANCOCK COUNTIES THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...SPARTA...WHITE PLAINS...LIBERTY...MERIWETHER...
SPRINGFIELD...UNDERWOOD...OCONEE SPRINGS PARK...POWELTON...
CULVERTON...SHOULDERBONE AND DEVEREUX.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3308 8315 3317 8343 3318 8341 3317 8333
      3319 8329 3319 8328 3326 8325 3326 8323
      3328 8323 3331 8315 3334 8314 3339 8319
      3338 8322 3339 8322 3348 8314 3347 8301
      3345 8299 3343 8282 3339 8283 3336 8281
TIME...MOT...LOC 1950Z 275DEG 31KT 3343 8310 3319 8339
Special weather statement, Jun 27, 3:54 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SAT JUN 27 2015

GAZ060-272015-
PUTNAM GA-
354 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PUTNAM
COUNTY UNTIL 415 PM EDT...

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR REYNOLDS PLANTATION...OR 12 MILES WEST OF
SPARTA...MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PUTNAM COUNTY
THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROCKVILLE AND OCONEE SPRINGS PARK.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.

LAT...LON 3332 8315 3331 8315 3328 8321 3328 8323
      3327 8323 3327 8324 3338 8321 3338 8318
      3336 8317 3334 8314
TIME...MOT...LOC 1953Z 275DEG 30KT 3333 8317
Special weather statement, Jun 27, 3:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SAT JUN 27 2015

GAZ039-272015-
WILKES GA-
359 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND GUSTY
WINDS IN WILKES COUNTY UNTIL 415 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TIGNALL
TO NEAR SHARON...AND MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILKES COUNTY
THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...HOLLIDAY PARK...METASVILLE...LUNDBERG...AONIA...FLORAL
HILL...ROCKY CREEK FIRE DEPT....DELHI...FICKLIN AND DANBURG.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3364 8257 3365 8258 3363 8258 3364 8259
      3363 8262 3361 8265 3360 8265 3360 8269
      3362 8269 3361 8275 3363 8278 3393 8269
      3395 8263 3386 8261 3387 8257 3383 8260
      3364 8248
TIME...MOT...LOC 1959Z 261DEG 39KT 3390 8266 3360 8278
Special weather statement, Jun 27, 4:13 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT SAT JUN 27 2015

GAZ039-272045-
WILKES GA-
413 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND GUSTY
WINDS IN WILKES COUNTY UNTIL 445 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WASHINGTON...MOVING EAST AT
35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILKES COUNTY
THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HOLLIDAY PARK...AONIA AND ROCKY CREEK FIRE DEPT..

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3364 8259 3364 8258 3363 8261 3363 8262
      3361 8263 3361 8269 3362 8270 3372 8271
      3375 8255 3364 8248
TIME...MOT...LOC 2013Z 266DEG 29KT 3366 8263
Special weather statement, Jun 27, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SAT JUN 27 2015

GAZ061-062-272045-
HANCOCK GA-WARREN GA-
416 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND GUSTY
WINDS IN HANCOCK AND WARREN COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPARTA...MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS HANCOCK AND
WARREN COUNTIES THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...SPARTA...NORWOOD...CAMAK...SPRINGFIELD...REESE...BEALL
SPRINGS...SHOALS...POWELTON...CULVERTON...JEWELL AND MAYFIELD.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3331 8252 3333 8255 3332 8259 3331 8260
      3330 8264 3328 8267 3326 8274 3325 8275
      3326 8298 3344 8298 3344 8285 3346 8286
      3351 8261 3345 8259 3341 8255 3335 8255
      3335 8253
TIME...MOT...LOC 2015Z 266DEG 29KT 3337 8293

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:21 PM EDTSpecial Weather StatementFFCCherokee24 min
Jun 26, 9:06 PM EDTSpecial Weather StatementFFCForsyth39 min
Jun 26, 9:09 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton36 min
Jun 26, 9:31 PM EDTSpecial Weather StatementFFCBarrow, Jackson29 min
Jun 26, 9:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Jun 27, 12:49 PM EDTSpecial Weather StatementFFCCrisp26 min
Jun 27, 1:39 PM EDTSpecial Weather StatementFFCCoweta, Fayette36 min
Jun 27, 1:52 PM EDTSpecial Weather StatementFFCTelfair23 min
Jun 27, 2:10 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 27, 2:18 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 27, 3:07 PM EDTSpecial Weather StatementFFCMadison23 min
Jun 27, 3:34 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 27, 3:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Jun 27, 3:50 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 27, 3:54 PM EDTSpecial Weather StatementFFCPutnam21 min
Jun 27, 3:59 PM EDTSpecial Weather StatementFFCWilkes16 min
Jun 27, 4:13 PM EDTSpecial Weather StatementFFCWilkes32 min
Jun 27, 4:20 PM EDTSpecial Weather StatementFFCTaliaferro10 min
Jun 27, 4:46 PM EDTSpecial Weather StatementFFCHeard, Troup44 min
Jun 27, 4:52 PM EDTSpecial Weather StatementFFCJefferson23 min
Jun 27, 5:12 PM EDTSpecial Weather StatementFFCUpson33 min
Jun 27, 5:21 PM EDTSpecial Weather StatementFFCTalbot24 min
Jun 27, 5:26 PM EDTSpecial Weather StatementFFCCoweta, Meriwether, Troup34 min
Jun 27, 5:29 PM EDTSpecial Weather StatementFFCJefferson, Washington31 min
Jun 27, 5:39 PM EDTSpecial Weather StatementFFCButts36 min
Jun 27, 5:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jun 27, 5:51 PM EDTSpecial Weather StatementFFCUpson24 min
Jun 27, 5:58 PM EDTSpecial Weather StatementFFCClayton32 min
Jun 27, 6:05 PM EDTSpecial Weather StatementFFCJefferson25 min
Jun 27, 6:09 PM EDTSpecial Weather StatementFFCJones36 min
Jun 27, 6:13 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Upson47 min
Jun 27, 6:37 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Jones, Peach, Twiggs53 min
Jun 27, 6:54 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jun 27, 6:58 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford17 min
Jun 27, 7:11 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson34 min
Jun 27, 7:28 PM EDTSpecial Weather StatementFFCGlascock, Washington32 min
Jun 27, 7:30 PM EDTSpecial Weather StatementFFCPeach30 min
Jun 27, 7:44 PM EDTSpecial Weather StatementFFCJohnson31 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.